# SDR 0203669869

- Difficulty date: November 2, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 56,012 hours, 52,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an Mck in ATL P/N 9957860-6 bracket was found with a .25" long crack. Rpaired per EA 98-190823.
